RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 37, Number 6  


Ordinary Differential Equations
Oscillation Conditions for a Third-Order Linear Equation
L. Adamec, A. Lomtatidze
723
Quasiperiodic Solutions of Linear Nonhomogeneous Differential Equations
A. K. Demenchuk
730
Blow-Up Kneser Solutions of Nonlinear Higher-Order Differential Equations
I. T. Kiguradze
735
Unique Solvability of the Equations of Motion of a Mechanical System with Dry Friction
I. V. Matrosov
744
Coppel–Conti Sets of Linear Unstable Systems
Z. N. Primicheva, R. A. Prokhorova
752
Some Boundary Value Problems for Nonlinear Functional-Differential Equations
B. Puzha
761
Regularized Traces for a Class of Singular Operators
I. V. Sadovnichaya
771

Partial Differential Equations
Regular Perturbations of Nonstationary Problems of Mathematical Physics Related to Linear Constraints: II
E. G. D'yakonov
779
The Construction of a Self-Adjoint Extension of the Schrödinger Operator with Potential Concentrated on a Stratified Pencil of Planes
M. V. Korovina
792
Unboundedness of Solutions of an Initial-Boundary Value Problem for a Degenerate Nonlinear Parabolic Equation
I. L. Pokrovski
796
An Analog of Andre's Re ection Principle for Diffusion Processes with a Small Parameter
S. M. Frolovichev
800

Integral Equations and Integral-Differential
Riesz Summability of Spectral Expansions for a Class of Integral Operators
A. P. Gurevich, A. P. Khromov
809
An Application of the Riesz–Schauder Theorem to Integral Equations of the Kneser Type
H. M. Karov
815
Averaging of Integro-Quasidifferential Equations
T. A. Mel'nik
820
The Algebra of Singular Operators with Terminal Symbol on a Piecewise Smooth Curve: II. Basic Constructions
A. P. Soldatov
825

Short Communications
Invertibility of Nonnegatively Hamiltonian Operators in a Hilbert Space
G. A. Kurina
839
Construction of the Asymptotics of the Green Function in a Neighborhood of a Singular Point
I. V. Pershin
842
A Classical Solution, Weakened on the Axis, of a Centrally Symmetric Mixed Problem for a Three-Dimensional Hyperbolic Equation in Hölder Spaces
N. J. Yurchuk, V. I. Yashkin, Charie Cocu
844

Chronicle
Seminar on Qualitative Theory of Differential Equations at Moscow State University
847
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019